Large deviations and stochastic volatility with jumps: Asymptotic implied volatility for affine models

Mijatovic, Aleksander, Jacquier, Antoine, Keller-Ressel, Martin, Mijatović, Aleksander . International Journal of Stochastic Modelling and Applications 2013. 85 (2) :321-345

Locate this article in:

Bibtex

@article{CIS-268510,
  Author = {Mijatovic, Aleksander and Jacquier, Antoine and Keller-Ressel, Martin and Mijatović, Aleksander},
  Title = {Large deviations and stochastic volatility with jumps: Asymptotic implied volatility for affine models},
  Journal = {International Journal of Stochastic Modelling and Applications},
  Volume = {85},
  Number = {2},
  Year = {2013},
  Pages = {321--345},
  Keywords = {Survival analysis, martingales, Recurrent events, repairable systems, perfect repairs, partial repairs, Affine processes, large deviation principle, implied volatility in the large maturity limit}
}

Similar articles